# SDR USAA011193

- Difficulty date: September 4, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N633AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27811
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SEAT TRACK CORRODED 3 INCHES BY 3 INCHES, BS 377.7 AT LBL 26. REMOVED AND REPLACED PART NR 141N5131-1 PER DWG NR 141N51311.  (M)
